# SDR DALA2014110906011

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 32,986 hours, 4,320 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT WORKING AT ROWS 21AB, 32AB, 32JH, 38AB.  REPAIRED BROKEN WIRES TO SEAT LIGHT CONNECTORS.
